MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT
Catalog Number M003UZAS30240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Intracranial Hemorrhage (1891); Nausea (1970); Confusion/ Disorientation (2553); Ischemia Stroke (4418); Embolism/Embolus (4438)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 2 of 3 reports.
 
Event or Problem Description
It was reported that the patient presents to ed (emergency department) with headache, nausea and confusion on (b)(6) 2024.Magnetic resonance imaging (mri) scan on (b)(6) 2024 shows acute multifocal punctate cerebellar stroke and acute sah (sub arachnoid hemorrhage).According to the physician, the adverse events were related to retreatment of the aneurysm with stent/coil embolization on (b)(6) 2024.Cannot specify if it was related specifically to the subject stent or coils.The outcome was resolved without sequelae.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2a common device name- corrected 'intracranial coil-assist stent.' d2b product code: corrected to 'qca.' d4 gtin: corrected to (b)(4), d4 expiration date - added.H4 manufacturing date ¿ added.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject stent device is not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the subject stent device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated the there were adverse consequences to the patient resulting in headache, nausea, confusion, stroke, ischemic, ipsilateral distal vessel, embolic minor requiring new hospitalization.The patient remains in hospital.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to the reported 'patient stroke¿, 'patient headache serious', 'patient intercranial hemorrhage' and 'patient neurological deficit'.

Brand Name
NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19967795
Report Number3008881809-2024-00365
Device Sequence Number8897629
Product Code QCA
UDI-Device Identifier07613327382204
UDI-Public(01)07613327382204(17)280806(10)24476556
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM003UZAS30240
Device Lot Number24476556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age71 YR
Patient SexFemale